Volume 19, Number 4, October-December 2013
|Page(s)||1064 - 1075|
|Published online||04 July 2013|
Two dimensional optimal transportation problem for a distance cost with a convex constraint∗
School of Science, Nanjing University of Science and
email@example.com; firstname.lastname@example.org; email@example.com
2 School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241000, P.R. China
Received: 11 May 2012
Revised: 30 December 2012
We first prove existence and uniqueness of optimal transportation maps for the Monge’s problem associated to a cost function with a strictly convex constraint in the Euclidean plane ℝ2. The cost function coincides with the Euclidean distance if the displacement y − x belongs to a given strictly convex set, and it is infinite otherwise. Secondly, we give a sufficient condition for existence and uniqueness of optimal transportation maps for the original Monge’s problem in ℝ2. Finally, we get existence of optimal transportation maps for a cost function with a convex constraint, i.e. y − x belongs to a given convex set with at most countable flat parts.
Mathematics Subject Classification: 49Q20 / 49J45
Key words: Optimal transportation map / convex constraint / Monge transportation problem
© EDP Sciences, SMAI, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.